Translator Disclaimer
2014 Maximum-likelihood estimation of a log-concave density based on censored data
Lutz Dümbgen, Kaspar Rufibach, Dominic Schuhmacher
Electron. J. Statist. 8(1): 1405-1437 (2014). DOI: 10.1214/14-EJS930

Abstract

We consider nonparametric maximum-likelihood estimation of a log-concave density in case of interval-censored, right-censored and binned data. We allow for the possibility of a subprobability density with an additional mass at $+\infty$, which is estimated simultaneously. The existence of the estimator is proved under mild conditions and various theoretical aspects are given, such as certain shape and consistency properties. An EM algorithm is proposed for the approximate computation of the estimator and its performance is illustrated in two examples.

Citation

Download Citation

Lutz Dümbgen. Kaspar Rufibach. Dominic Schuhmacher. "Maximum-likelihood estimation of a log-concave density based on censored data." Electron. J. Statist. 8 (1) 1405 - 1437, 2014. https://doi.org/10.1214/14-EJS930

Information

Published: 2014
First available in Project Euclid: 20 August 2014

zbMATH: 1298.62062
MathSciNet: MR3263127
Digital Object Identifier: 10.1214/14-EJS930

Subjects:
Primary: 62G07, 62N01, 62N02, 65C60

Rights: Copyright © 2014 The Institute of Mathematical Statistics and the Bernoulli Society

JOURNAL ARTICLE
33 PAGES


SHARE
Vol.8 • No. 1 • 2014
Back to Top